HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Generic knots in contact 3-manifolds

Files in This Item:
pre453.pdf702.19 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83599

Title: Generic knots in contact 3-manifolds
Authors: Adachi, J. Browse this author
Keywords: Contact structures
Characteristic foliations
Issue Date: 1-Mar-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 453
Start Page: 1
End Page: 14
Abstract: The notion of the generic knots in contact 3-manifolds is introduced, in this paper, as an extension of that of the transversal knots. We show that any generic knots in contact 3-manifolds are constructed by perturbations of some Legendrian knots. As for the classification problem, the situation is completely different from the cases of the transversal and Legcndrian knots. Two generic knots in a contact 3-manifold arc generically isotopic if and only if they have the same number of non­transversal points and-belong to the same topological knot class. We treat, in this paper, not only trivial knots in tight contact 3-manifolds but also non-trivial knots and those in overtwisted contact 3-manifolds.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69203
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University